On trapezoid inequality via Gruss type result and applications

Authors

  • S. S. Dragomir
  • A. Mcandrew

DOI:

https://doi.org/10.5556/j.tkjm.31.2000.393

Abstract

In this paper, we point out a Gr"uss type inequality and apply it for special means (logarithmic mean, identric mean etc ...) and in Numerical analysis in connection with the classical trapezoid formula.

Author Biography

A. Mcandrew

School of Communications and Informatics, Victoria University of Technology, PO Box 14428, MC Melbourne City, Victoria 8001, Australia.

Downloads

Published

2000-09-30

How to Cite

Dragomir, S. S., & Mcandrew, A. (2000). On trapezoid inequality via Gruss type result and applications. Tamkang Journal of Mathematics, 31(3), 193-202. https://doi.org/10.5556/j.tkjm.31.2000.393

Issue

Section

Papers

Most read articles by the same author(s)

1 2 3 > >>